Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1501  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2017 | Volume:  21 | Issue Number:  4 | Page:  309-314

ORIGINAL ARTICLE

Chronic periodontitis among diabetics and nondiabetics aged 35–65 years, in a rural block in Vellore, Tamil Nadu: A cross-sectional study
Nand Khushboo Yamima, Oommen Anu Mary, Chacko Rabin Kurudamannil, Abraham Vinod Joseph

Number of times this article was viewed 1441
Number of times this article has been printed  from the site 16
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal